MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4.5, E 4.2, L12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4.5, E 4.2, L12.5; DENTAL IMPLANT
Model Number 4.23.535
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant extraction due to locator fracture, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, thread tap used, chemotherapy around time of implant placement, compromised immune resistance.

Brand Name
ELEMENT MC INICELL, PF 4.5, E 4.2, L12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key17277075
Report Number3003184527-2023-01322
Device Sequence Number5309810
Product Code DZE
UDI-Device Identifier07640156470109
UDI-Public07640156470109
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2022
Device Model Number4.23.535
Device Lot Number15536
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite